2019
Том 71
№ 7

All Issues

Osadchii N. M.

Articles: 4
Article (Ukrainian)

Approximative units in some Banach algebras of analytical functions

Osadchii N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 408–412

Article (Russian)

The Ln(Γ) algebras and the structure of their closed ideals

Osadchii N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 669–670

Article (Ukrainian)

On the structure of the principal ideals in some Banach algebras of analytic functions

Osadchii N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 413—416

Article (Russian)

The structure of the principal ideals of a ring of analytic functions

Osadchii N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp.